# SDR 2005FA0000756

- Difficulty date: March 14, 2005
- Submitted: May 18, 2005
- Operation: General aviation
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Rod Bolt
- Part number: SA629340
- Condition: Defective
- Location: Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO ACHIEVE PROPER BOLT TORQUE AND ALIGN COTTER PIN HOLES WITH CASTELATED NUT.  HOLES IN DRILLED HEAD MISALIGNED.  (K)
